MathSciNet Relay Station
MathSciNet bibliographic data
MR171197 (30 #1428) 49.00
Reifenberg, E. R. An epiperimetric inequality related to the analyticity of minimal surfaces. Ann. of Math. (2) 80 1964 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement